On the n-torsion subgroup of the Brauer group of a number field
Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 1, pp. 199-204.

Given a number field K Galois over the rational field , and a positive integer n prime to the class number of K, there exists an abelian extension L/K (of exponent n) such that the n-torsion subgroup of the Brauer group of K is equal to the relative Brauer group of L/K.

Pour toute extension galoisienne K de et tout entier positif n premier au nombre de classes de K, il existe une extension abélienne L de K d’exposant n telle que le n-sous-groupe de torsion du groupe de Brauer de K est égal au groupe de Brauer relatif de L/K.

@article{JTNB_2003__15_1_199_0,
     author = {Hershy Kisilevsky and Jack Sonn},
     title = {On the $n$-torsion subgroup of the {Brauer} group of a number field},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {199--204},
     publisher = {Universit\'e Bordeaux I},
     volume = {15},
     number = {1},
     year = {2003},
     doi = {10.5802/jtnb.397},
     zbl = {1048.11089},
     mrnumber = {2019011},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.397/}
}
TY  - JOUR
TI  - On the $n$-torsion subgroup of the Brauer group of a number field
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2003
DA  - 2003///
SP  - 199
EP  - 204
VL  - 15
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.397/
UR  - https://zbmath.org/?q=an%3A1048.11089
UR  - https://www.ams.org/mathscinet-getitem?mr=2019011
UR  - https://doi.org/10.5802/jtnb.397
DO  - 10.5802/jtnb.397
LA  - en
ID  - JTNB_2003__15_1_199_0
ER  - 
%0 Journal Article
%T On the $n$-torsion subgroup of the Brauer group of a number field
%J Journal de Théorie des Nombres de Bordeaux
%D 2003
%P 199-204
%V 15
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.397
%R 10.5802/jtnb.397
%G en
%F JTNB_2003__15_1_199_0
Hershy Kisilevsky; Jack Sonn. On the $n$-torsion subgroup of the Brauer group of a number field. Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 1, pp. 199-204. doi : 10.5802/jtnb.397. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.397/

[1] E. Aljadeff, J. Sonn, Relative Brauer groups and m-torsion. Proc. Amer. Math. Soc. 130 (2002), 1333-1337. | MR | Zbl

[2] B. Fein, M. Schacher, Relative Brauer groups I. J. Reine Angew. Math. 321 (1981), 179-194. | MR | Zbl

[3] B. Fein, W. Kantor, M. Schacher, Relative Brauer groups II. J. Reine Angew. Math. 328 (1981), 39-57. | MR | Zbl

[4] B. Fein, M. Schacher, Relative Brauer groups III. J. Reine Angew. Math. 335 (1982), 37-39. | MR | Zbl

Cited by Sources: